# SDR SIMA20150528010

- Difficulty date: May 28, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 27,584 hours, 23,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334041
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, DAMAGE TO RT REAR FUSELAGE SKIN WAS DISCOVERED TO BE BEYOND LIMITS OF THE MANUAL.  RECONTOURED AFFECTED AREA IAW ERS-EM-53MR-1114.
